Volume 8, August 2004
|Page(s)||76 - 86|
|Published online||15 September 2004|
Ergodicity of a certain class of Non Feller Models: Applications to ARCH and Markov switching models
ENSAE, Timbre J120, Bureau E01, 3 avenue Pierre
Larousse, 92245 Malakoff Cedex, France; email@example.com.
Revised: 12 June 2003
We provide an extension of topological methods applied to a certain class of Non Feller Models which we call Quasi-Feller. We give conditions to ensure the existence of a stationary distribution. Finally, we strengthen the conditions to obtain a positive Harris recurrence, which in turn implies the existence of a strong law of large numbers.
Mathematics Subject Classification: 60B05 / 60B10 / 60J10
Key words: Ergodic / Markov chain / Feller / Quasi-Feller / invariant measure / geometric ergodicity / rate of convergence / ARCH models / Markov switching.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.